JournalszaaVol. 15, No. 2pp. 299–307

On Measures of Non-Compactness in Regular Spaces

  • N.A. Yerzakova

    Khabarovsk Technical University, Khabarowsk, Russian Federation
On Measures of Non-Compactness in Regular Spaces cover
Download PDF

Abstract

Previous results on non-compactness obtained in [11–13] are extended to regular spaces of measurable functions, and new criteria for the μ\mu-compactness of sets and operators are proved. An application of the abstract results to elliptic boundary problems is given as well.

Cite this article

N.A. Yerzakova, On Measures of Non-Compactness in Regular Spaces. Z. Anal. Anwend. 15 (1996), no. 2, pp. 299–307

DOI 10.4171/ZAA/701